MathSciNet Relay Station
MathSciNet bibliographic data
MR1272713 62M30 (60D05 60G55)
Molchanov, Ilya; Stoyan, Dietrich Asymptotic properties of estimators for parameters of the Boolean model. Adv. in Appl. Probab. 26 (1994), no. 2, 301–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement